# SDR AALA201908098001

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 11,041 hours, 4,485 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FO WINDOW JAMMED, WILL NOT OPEN FULLY. MAINTENANCE SECURED LOOSE HARDWARE, REINSTALLED F/O SLIDING WINDOW IN LOWER TRACK. OPS CKS NORMAL.
